# SDR SWIA200616755

- Difficulty date: June 1, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 29,481 hours, 41,554 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Part serial: 1000
- Condition: Malfunctioned
- Location: Elevator Tab
- Part time: 38 hours, 46 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT WITH AUTOPILOT ENGAGED, HAD TRIM FAIL AURAL WARNING AND AUTOPILOT DISENGAGED.  BOTH CAPT AND FO EXPERIENCED SPRINGBACK IN THE TRIM WHEEL.  REPLACED LEFT AND RIGHT ELEVATOR TRIM TAB ACTUATORS IAW MM 27-32-02.  OPERATIONAL CHECKS GOOD, LEFT SN OFF 302388.
